Items where Division is "Mathematics" and Year is 2020

Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | G | K | L | S
Number of items: 28.

A

Alahmadi, Adel and Güneri, Cem and Özkaya, Buket and Shoaib, Hatoon and Sole, Patrick (2020) On complementary dual multinegacirculant codes. Cryptography and Communications, 12 (1). pp. 101-113. ISSN 1936-2447 (Print) 1936-2455 (Online)

Alnajjarine, Nour and Lavrauw, Michel (2020) Determining the rank of tensors in (formula presented). In: 8th International Conference on Mathematical Aspects of Computer and Information Sciences (MACIS 2019), Gebze, Turkey

Anbar Meidl, Nurdagül and Kaşıkcı, Canan and Meidl, Wilfried and Topuzoğlu, Alev (2020) Shifted plateaued functions and their differential properties. Cryptography and Communications, 12 (6). pp. 1091-1105. ISSN 1936-2447 (Print) 1936-2455 (Online)

Anbar Meidl, Nurdagül and Tutdere, Seher (2020) Belyi's theorems in positive characteristic. International Journal of Number Theory, 16 (6). pp. 1355-1368. ISSN 1793-0421 (Print) 1793-7310 (Online)

B

Badr, Eslam and Sadek, Mohammad (2020) On quadratic progression sequences on smooth plane curves. Journal of Number Theory, 213 . pp. 445-452. ISSN 0022-314X (Print) 1096-1658 (Online)

Ball, Simeon and Lavrauw, Michel (2020) Arcs and tensors. Designs, Codes, and Cryptography, 88 (1). pp. 17-31. ISSN 0925-1022 (Print) 1573-7586 (Online)

Bayraktar, Turgay (2020) Mass equidistribution for random polynomials. Potential Analysis, 53 (4). pp. 1403-1421. ISSN 0926-2601 (Print) 1572-929X (Online)

Bayraktar, Turgay and Coman, Dan and Marinescu, George (2020) Universality results for zeros of random holomorphic sections. Transactions of the American Mathematical Society, 373 (6). pp. 3765-3791. ISSN 0002-9947 (Print) 1088-6850 (Online)

Bayraktar, Turgay and Hussung, Steven and Levenberg, Norman and Perera, Menuja (2020) Pluripotential theory and convex bodies: a Siciak-Zaharjuta theorem. Computational Methods and Function Theory, 20 (3-4). pp. 571-590. ISSN 1617-9447 (Print) 2195-3724 (Online)

C

Carlet, Claude and Guilley, Sylvain and Güneri, Cem and Mesnager, Sihem and Özbudak, Ferruh (2020) Construction of efficient codes for high-order direct sum masking. In: Ramos, José Luis Hernández and Skarmeta, Antonio, (eds.) Security and Privacy in the Internet of Things: Challenges and Solutions. Ambient Intelligence and Smart Environments, 27. IOS Press, Holland, pp. 108-128. ISBN 978-1-64368-052-1 (Print) 978-1-64368-053-8 (Online)

D

Dujella, Andrej and Paganin, Matteo and Sadek, Mohammad (2020) Strong rational diophantine D(q)-triples. Indagationes Mathematicae, 31 (3). pp. 505-511. ISSN 0019-3577 (Print) 1872-6100 (Online)

Duruk Mutlubaş, Nilay (2020) Corrigendum to “Local well-posedness and wave breaking results for periodic solutions of a shallow water equation for waves of moderate amplitude” (Local well-posedness and wave breaking results for periodic solutions of a shallow water equation for waves of moderate amplitude (2014) 97 (145–154), (S0362546X13004008), (10.1016/j.na.2013.11.021)). Nonlinear Analysis: Theory, Methods & Applications, 192 . ISSN 0362-546X (Print) 1873-5215 (Online)

Duruk Mutlubaş, Nilay (2020) Erratum to “On the Cauchy problem for a model equation for shallow water waves of moderate amplitude” (On the Cauchy problem for a model equation for shallow water waves of moderate amplitude (2013) 14(5) (2022–2026), (S1468121813000217), (10.1016/j.nonrwa.2013.02.006)). Nonlinear Analysis: Real World Applications, 53 . ISSN 1468-1218

Duruk Mutlubaş, Nilay and Geyer, Anna and Quirchmayr, Ronald (2020) Well-posedness of a highly nonlinear shallow water equation on the circle. Nonlinear Analysis: Theory, Methods & Applications, 197 . ISSN 0362-546X (Print) 1873-5215 (Online)

E

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2020) Numerical computation of solitary wave solutions of the Rosenau equation. Wave Motion, 98 . ISSN 0165-2125 (Print) 1878-433X (Online)

Erbay, Hüsnü Ata and Erkip, Albert and Şengül Tezel, Yasemin (2020) Local existence of solutions to the initial-value problem for one-dimensional strain-limiting viscoelasticity. Journal of Differential Equations, 269 (11). pp. 9720-9739. ISSN 0022-0396 (Print) 1090-2732 (Online)

Erbay, Hüsnü Ata and Şengül Tezel, Yasemin (2020) A thermodynamically consistent stress-rate type model of one-dimensional strain-limiting viscoelasticity. Zeitschrift für Angewandte Mathematik und Physik, 71 (3). ISSN 0044-2275 (Print) 1420-9039 (Online)

G

Göğüş, Aytaç and Göğüş, Nihat Gökhan and Erdi, Bahadır (2020) Intersections between critical thinking skills and reflective thinking skills toward problem solving. Pamukkale University Journal of Education (49). pp. 1-19. ISSN 1301-0085 (Print) 1309-0275 (Online)

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2020) On convergence of the Berezin transforms. Journal of Mathematical Analysis and Applications, 491 (1). ISSN 0022-247X (Print) 1096-0813 (Online)

K

Kalaycı, Tekgül and Stichtenoth, Henning and Topuzoğlu, Alev (2020) Irreducible factors of a class of permutation polynomials. Finite Fields and Their Applications, 63 . ISSN 1071-5797 (Print) 1090-2465 (Online)

Kalaycı, Tekgül and Stichtenoth, Henning and Topuzoğlu, Alev (2020) Permutation polynomials and factorization. Cryptography and Communications, 12 (5). pp. 913-934. ISSN 1936-2447 (Print) 1936-2455 (Online)

Kamberi, Elshani (2020) Regularity of edge ideals and their powers. [Thesis]

Kaya, Kamer and Langguth, Johannes and Panagiotas, Ioannis and Uçar, Bora (2020) Karp-Sipser based kernels for bipartite graph matching. In: Algorithm Engineering and Experiments (ALENEX 2020), Hilton Salt Lake City Center, Salt Lake City, Utah, U.S.

Kılıç, Yalçın Can (2020) Algorithmic identity proving and inverse problems. [Thesis]

L

Lavrauw, Michel and Popiel, Tomasz (2020) The symmetric representation of lines in PG(F-3 circle times F-3). Discrete Mathematics, 343 (4). ISSN 0012-365X (Print) 1872-681X (Online)

Lavrauw, Michel and Popiel, Tomasz and Sheekey, John (2020) Nets of conics of rank one in PG(2, q), q odd. Journal of Geometry, 111 (3). ISSN 0047-2468 (Print) 1420-8997 (Online)

S

Sayıcı, Selcen (2020) On linear complementary pair of codes. [Thesis]

Seviniş Özbulut, Emine Billur and Seven, Merve Senem and Bilge, Kaan and Akkaş Mohammadmoradi, Tuğçe and Taş, Cüneyt Erdinç and Yıldız, Burçin and Atılgan, Canan and Menceloğlu, Yusuf Z. and Ünal, Serkan (2020) Blends of highly branched and linear poly(arylene ether sulfone)s: multiscale effect of the degree of branching on the morphology and mechanical properties. Polymer, 188 . ISSN 0032-3861 (Print) 1873-2291 (Online)

This list was generated on Mon Jun 17 00:51:01 2024 +03.